# SDR AALA201908299026

- Difficulty date: August 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 58,630 hours, 23,847 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part serial: 00073701
- Condition: Failed
- Location: Lt Adiru
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT CRUISE, CA PFD DATA DISAPPEARED WITH A LOW AIRSPEED AURAL WARNING. LEFT IRS ON DC MOMENTARY THEN ALIGN ANNUNCIATION, BOTH EECS ALTERNATE LEFT TRANSPONDER FAIL. B AUTOPILOT DISCONNECTED. LEFT IRS ON, POSITION PAGE OF FMC BLANK. AFTER SELECTING ATT ON IRS, ABLE TO REGAIN LEFT ATTITUDE INDICATOR, CA SPEED AND ALTITUDE. STILL MISSING. AUTOBRAKE DISARM LIGHT. SPEED TRIM FAIL AND MACH TRIM FAIL ON RECALL. NOTED A CODE 18 ON OVERHEAD IRS PANEL. DISPLAY SOURCE ALL ON 2 NO HELP. MAINTENANCE ACCOMPLISHED BIT DFGC IAW AMM 22-11-00, FMCS IAW AMM 34-61-00 EEC IAW AMM 71-00-00, ALL FAULTED L/H ADIRU. REPLACED #1 ADIRU IAW AMM 34-21-00, CHECKS GOOD. ACCOMPLISHED LH ATC TRANSPONDER OPS CHECK IAW AMM 34-53-02. CHECKS GOOD. ACCOMPLISHED A/B OPS CHECK IAW AMM 32-42-00, CHECKS GOOD. ACCOMPLISHED OPERATIONAL CHECK FOR DFGC, FMC AND EEC IAW THE ABOVE REFERENCE, ALL CHECKS GOOD.
